# SDR CA190430003

- Difficulty date: April 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913164
- Condition: Failed
- Location: Rt Flap Skew
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED FLAPS FAIL CAUTION MESSAGE ON ARRIVAL BEFORE SETTING FLAPS. CREW FOLLOWED QRH AND DECLARED AN EMERGENCY. CABIN WAS BRACED AND TRUCKS ROLLED. FLIGHT LANDED WITHOUT INCIDENT AND WAS ABLE TO TAXI TO GATE.   R&R RH OB FLAP IB SKEW DETECTOR (TC# 20190430003)
